MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER WITH NOMOLINE CAPNOGRAPHY; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER WITH NOMOLINE CAPNOGRAPHY; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 27576
Medical Device Problem Codes Sensing Intermittently (1558); Low Readings (2460); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).Device not returned.
 
Event or Problem Description
The customer reported the device will cycle on and off, has intermittent readings, and was reading lower compared to a competitor's device.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).

Brand Name
RAD-97 PULSE CO-OXIMETER WITH NOMOLINE CAPNOGRAPHY
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key16521649
Report Number3019388613-2023-00063
Device Sequence Number14039293
Product Code MWI
UDI-Device Identifier00843997012782
UDI-Public00843997012782
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27576
Device Catalogue Number9799
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown